I have what seems to be post nasal drip (you can see it drip in the back of my throat), I'm being treated with a nasal spray (almost 4 months) and I do the netipot twice daily (almost 3 weeks). It does seem to help my coughing, but I still get awful nausea, abdominal cramps, etc. I have noticed that after every meal my nausea gets worse, and the PND drips a lot more. I have noticed it after a couple of things, including milk and oranges. I was wondering if food allergies could be the cause?
Usual symptoms after a meal : abdominal cramps, congestion, nausea, either diarrhea (within 30 minutes or so) or constipation, mucus production (i can feel it), headaches, ...
To confirm your suspicions, allergies are considered to be one of the major causes behind PND. I would advise taking some antihistamines and to see an allergist to test for possible allergies. Try to avoid foods that you find are causing problems until you are certain they won't. Good luck.
Thank you for your response and sorry for my late response.
Nothing seems to be helping my PND.
I noticed that shrimps cause me trouble, but I'm scared to check (I want to try eating one or atleast touch it see if something happens). The other day we had family over an I was sitting next to a bowl of shrimps, I started having a bit of trouble breathing, so I went away from the shrimps. It came better after awhile. Happend again last night. (reason why I'm afraid to test it myself). However, I am going for allergy tests in 3 weeks though..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.